So sorry things are tough right now Michelle. Sending and for you all in the hope things will turn a corner soon.
Thankyou all :). I had Hopi ear treatment and I must say my ears do feel better. I am having them done again next week, it was a lovely feeling. We had a nice meal out, I had Thai fish cakes. I did raid the Ben and Jerrys when I got home.
I think her eating is down to medication. She has been put on zonigram wich can cause anorexia and is being taken off pregabalin which increases appetite. She always had a really poor appetite until 2 years ago when she was put on pregabalin. She has a tube in her stomach so we can get food in liquid form into her but I like her to eat normally as she can get stomach discomfort and l also think eating is very sociable plus she was enjoying her food. The dietician is looking at a liquid supplement for her.
OMG - when you consider how ill people can be with this eating disorder......for it to be a side effect of a drug is quite shocking, and what a dreadful shame when she was actually enjoying her food and the social aspect of it.Originally Posted by mainecoon lover, post: 158800
Just more hugs and wishes that things get better for you all